Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Numbness and tingling in the hand after the use of meth. What is happening?

I have been a meth user for a couple of years now, I have been injecting it for a little over a year now. For the past 5 days I have had no sleep. When I did finally go to sleep, the next morning my whole left hand is numb and has a tingling feeling. Feels as though the blood is not flowing correctly through the veins. It also feels like my hand is the size of a basketball. What is happening and should i be very worried?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  1076
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Could you let me know your age,sex, weight and height.

These are not direct side effects to meth,probably you are in deep sleep in the same position,

I recommend you to do certain movement exercises before and after going asleep,

Meth is dangerous you must start to reduce the intake slowly and stop with tapering doses over 2 yrs

Wish you Good Health
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor